TU Darmstadt / ULB / TUbiblio

On interactivity in probabilistic pragmatics: yet another rational analysis of scalar implicatures

Jäkel, F. and Liu, M. (2016):
On interactivity in probabilistic pragmatics: yet another rational analysis of scalar implicatures.
In: Zeitschrift für Sprachwissenschaft, 35 (1), pp. 69-87, DOI: 10.1515/zfs-2016-0005,
[Online-Edition: https://doi.org/10.1515/zfs-2016-0005],
[Article]

Item Type: Article
Erschienen: 2016
Creators: Jäkel, F. and Liu, M.
Title: On interactivity in probabilistic pragmatics: yet another rational analysis of scalar implicatures
Language: English
Journal or Publication Title: Zeitschrift für Sprachwissenschaft
Volume: 35
Number: 1
Divisions: 03 Department of Human Sciences
03 Department of Human Sciences > Institute for Psychology
03 Department of Human Sciences > Institute for Psychology > Models of Higher Cognition
Date Deposited: 09 Jul 2018 09:26
DOI: 10.1515/zfs-2016-0005
Official URL: https://doi.org/10.1515/zfs-2016-0005
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item